# SDR R61A2023110200604

- Difficulty date: November 3, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 23,786 hours, 16,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CENTER EMERGENCY EXIT SIGN INOPERATIVE, RE-CONNECTED CONNECTOR FOR CEILING PANEL 227ALC. AMM TASK 25-22-07. OPS CHECK GOOD.
